Le problème de Yamabe sur des sous domaines de S n
Séminaire Équations aux dérivées partielles (Polytechnique) (1996-1997), Talk no. 9, 14 p.
@article{SEDP_1996-1997____A9_0,
     author = {Pacard, Frank},
     title = {Le probl\`eme de Yamabe sur des sous domaines de $S^n$},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {1996-1997},
     note = {talk:9},
     mrnumber = {1482815},
     zbl = {1070.53501},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1996-1997____A9_0}
}
Pacard, Frank. Le problème de Yamabe sur des sous domaines de $S^n$. Séminaire Équations aux dérivées partielles (Polytechnique) (1996-1997), Talk no. 9, 14 p. http://www.numdam.org/item/SEDP_1996-1997____A9_0/

[1] L.A. Caffarelli, B. Gidas et J. Spruck, Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math. 42, (1989), 271-297. | MR 982351 | Zbl 0702.35085

[2] P. Delanoë, Generalized stereographic projection with prescribed scalar curvature, Contemporary Mathematics : Geometry, Physics and Nonlinear PDE, V. Oliker et A. Treibergs edts. AMS (1990). | MR 1155406 | Zbl 0770.53027

[3] D. Finn Positive solutions of Δ g u=u q +Su singular at submanifolds with boundary, Indiana Univ. Math. J., 43 (1994), 1359-1397. | MR 1322624 | Zbl 0830.35035

[4] D. Finn On the negative case of the singular Yamabe problem, MSRI dg-ga server, preprint (1996). | MR 1760721

[5] B. Gidas, W.M. Ni and L. Nirenberg, Symmetry and related properties via the maximum principle, Comm. Math. Physics. 68, (1979), 209-243. | MR 544879 | Zbl 0425.35020

[6] N. Korevaar, R. Mazzeo, F. Pacard et R. Schoen, Refined asymptotics for constant scalar curvature metrics with isolated singularities, Preprint (1997). | MR 1666838

[7] C. Loewner et L. Nirenberg, Partial differential equations invariants under conformal or projective transformations. Contributions to Analysis. Acad. Press N.Y. (1974) 245-272. | MR 358078 | Zbl 0298.35018

[8] X. Ma et R. Mc Owen, Complete conformal metric with zero scalar curvature in Riemannian Manifolds Comm. P.D.E.

[9] R. Mazzeo, Regularity for the singular Yamabe equation, Indiana Univ. Math. J. 40 (1991), 1277-1299. | MR 1142715 | Zbl 0770.53032

[10] R. Mazzeo et F. Pacard, A new construction of singular solutions for a semilinear elliptic equation using asymptotic analysis J. Diff. Geom. 44, (1996), 331-370. | MR 1425579 | Zbl 0869.35040

[11] R. Mazzeo et F. Pacard, Constant scalar curvature metrics with isolated singularities MSRI dg-ga server, preprint (1996) | MR 1712628

[12] R. Mazzeo, D. Pollack et K. Uhlenbeck. Moduli spaces of singular Yamabe metrics, J. Amer. Math. Soc. 9 2, (1996), 303-344. | MR 1356375 | Zbl 0849.58012

[13] R. Mazzeo, D. Pollack et K. Uhlenbeck. Connected sum constructions for constant scalar curvature metrics To appear, Top. Methods Nonlin. Anal. 6, (1995), 207-233. | MR 1399537 | Zbl 0866.58069

[14] R. Mazzeo et N. Smale, Conformally flat metrics of constant positive scalar curvature on subdomains of the sphere, J. Diff. Geom. 34 (1991), 581-621. | MR 1139641 | Zbl 0759.53029

[15] F. Pacard, The Yamabe problem on subdomains of even dimensional spheres, Top. Methods Nonlin. Anal. 6, (1995), 137-150. | MR 1391949 | Zbl 0854.53037

[16] D. Pollack, Compactness results for complete metrics of constant positive scalar curvature on subdomains of S n , Indiana Univ. Math. J. 42, (1993), 1441-1456. | MR 1266101 | Zbl 0794.53025

[17] R. Schoen, The existence of weak solutions with prescribed singular behavior for a conformally invariant scalar equation Comm. Pure and Appl. Math. XLI, (1988), 317-392. | MR 929283 | Zbl 0674.35027

[18] R. Schoen et S. T. Yau, Conformally flat manifolds, Kleinian groups and scalar curvature, Invent. Math. 92, (1988), 47-72. | MR 931204 | Zbl 0658.53038